MathSciNet Relay Station
MathSciNet bibliographic data
MR663886 (83h:22017) 22E27
Felix, Rainer When is a Kirillov orbit a linear variety? Proc. Amer. Math. Soc. 86 (1982), no. 1, 151–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement